# SDR DALA13007113214

- Difficulty date: February 11, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO BAY BET FR28 AND FR29, STR 43L AND STR 43R, PORTABLE WATER DOUBLER HAS CORROSION.  REPLACED STAMPING P/N D532309352000 BATCH 2385934 IAW SRM A320 51-42-11, 51-44-11 AND DWG D53230935.
